RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 3(375), Pages 209–210 (Mi umn5954)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Generalized symmetric powers and a generalization of the Kolmogorov–Gel'fand–Buchstaber–Rees theory

T. Voronov, H. M. Khudaverdian

University of Manchester

DOI: https://doi.org/10.4213/rm5954

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:3, 623–625

Bibliographic databases:

MSC: Primary 13A99, 54C40; Secondary 20C15, 46E25, 46J10, 55R12, 58A50
Presented: В. М. Бухштабер
Accepted: 08.01.2007

Citation: T. Voronov, H. M. Khudaverdian, “Generalized symmetric powers and a generalization of the Kolmogorov–Gel'fand–Buchstaber–Rees theory”, Uspekhi Mat. Nauk, 62:3(375) (2007), 209–210; Russian Math. Surveys, 62:3 (2007), 623–625

Citation in format AMSBIB
\Bibitem{VorKhu07}
\by T.~Voronov, H.~M.~Khudaverdian
\paper Generalized symmetric powers and a~generalization of the Kolmogorov--Gel'fand--Buchstaber--Rees theory
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 3(375)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn5954}
\crossref{https://doi.org/10.4213/rm5954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2355426}
\zmath{https://zbmath.org/?q=an:1154.54004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..623K}
\elib{http://elibrary.ru/item.asp?id=25787406}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 3
\pages 623--625
\crossref{https://doi.org/10.1070/RM2007v062n03ABEH004419}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000250483500013}
\elib{http://elibrary.ru/item.asp?id=14577508}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35649025910}


Linking options:
  • http://mi.mathnet.ru/eng/umn5954
  • https://doi.org/10.4213/rm5954
  • http://mi.mathnet.ru/eng/umn/v62/i3/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khudaverdian H.M., Voronov T.T., “Operators on superspaces and generalizations of the Gelfand-Kolmogorov theorem”, XXVI Workshop on Geometrical Methods in Physics, AIP Conference Proceedings, 956, 2007, 149–155  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Khudaverdian H.M., Voronov Th.Th., “A short proof of the Buchstaber-Rees theorem”, Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 369:1939 (2011), 1334–1345  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Th. Th. Voronov, “On volumes of classical supermanifolds”, Sb. Math., 207:11 (2016), 1512–1536  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:301
    Full text:114
    References:34
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019